×

zbMATH — the first resource for mathematics

Galois symmetries of fundamental groupoids and noncommutative geometry. (English) Zbl 1095.11036
The author introduces a Hopf algebra of motivic iterated integrals on the line, and proves an explicit formula for the coproduct \(\Delta\) which encodes the group law of the automorphism group of a certain noncommutative variety. He also relates the coproduct \(\Delta\) to the coproduct in the Hopf algebra of decorated rooted plane trivalent trees and give, as an application, explicit formulas for the coproduct in the motivic multiple polylogarithms Hopf algebra. These formulas play a key role in the striking correspondence between the motivic fundamental group of \(\mathbb{P}^1-(\{0,\infty\}^u\mu_N)\) (\(\mu_N\) being the group of all \(N\)th roots of unit) and modular varieties of \(\text{GL}_n\), which was previously investigated by the author.
Finally, the author discusses some general principles relating Feynman integrals and mixed motives.

MSC:
11G55 Polylogarithms and relations with \(K\)-theory
11F67 Special values of automorphic \(L\)-series, periods of automorphic forms, cohomology, modular symbols
11R32 Galois theory
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
16W30 Hopf algebras (associative rings and algebras) (MSC2000)
19E15 Algebraic cycles and motivic cohomology (\(K\)-theoretic aspects)
81R50 Quantum groups and related algebraic methods applied to problems in quantum theory
20F34 Fundamental groups and their automorphisms (group-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. A. Beilinson and P. Deligne, Motivic polylogarithms and Zagier’s conjecture , unpublished manuscript, version of 1992.
[2] A. A. Beilinson, A. B. Goncharov, V. V. Schechtman, and A. N. Varchenko, “Aomoto dilogarithms, mixed Hodge structures and motivic cohomology of pairs of triangles on the plane” in The Grothendieck Festschtrift, Vol. I , Progr. Math. 86 , Birkhäuser, Boston, 1990, 135–172. · Zbl 0737.14003
[3] P. Belkale and P. Brosnan, Matroids, motives, and a conjecture of Kontsevich , Duke Math. J. 116 (2003), 147–188. · Zbl 1076.14026
[4] A. Borel, Cohomologie de \(\mathrm SL\sbn\) et valeurs de fonctions zeta aux points entiers , Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 4 (1977), 613–636.; Errata , Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 7 (1980), 373. ; Mathematical Reviews (MathSciNet): · Zbl 0382.57027
[5] D. J. Broadhurst, J. A. Gracey, and D. Kreimer, Beyond the triangle and uniqueness relations: Non-zeta counterterms at large \(N\) from positive knots , Z. Phys. C 75 (1997), 559–574.
[6] K. T. Chen, Iterated path integrals . Bull. Amer. Math. Soc. 83 (1977), 831–879. · Zbl 0389.58001
[7] A. Connes and D. Kreimer, Hopf algebras, renormalization and noncommutative geometry , Comm. Math. Phys. 199 (1998), 203–242. · Zbl 0932.16038
[8] P. Deligne, “Le groupe fondamental de la droite projective moins trois points” in Galois Groups over \(\mathbbQ\) (Berkeley, 1987) , Math. Sci Res. Inst. Publ. 16 , Springer, New York, 1989, 79–297. · Zbl 0742.14022
[9] –. –. –. –., “Catégories tannakiennes” in The Grothendieck Festschrift, Vol. II , Progr. Math. 87 , Birkhäuser, Boston, 1990, 111–195.
[10] P. Deligne and A. B. Goncharov, Groupes fondamentaux motiviques de Tate mixte , Ann. Sci. École Norm Sup. (4), 38 (2005), 1–56. · Zbl 1084.14024
[11] V. G. Drinfeld, On quasitriangular quasi-Hopf algebras and on a group that is closely connected with \(\Gal(\overline\mathbbQ/\mathbbQ)\) (in Russian), Algebra i Analiz 2 , no. 4 (1990), 149–181.; English translation in Leningrad Math. J. 2 (1991), 829–860.
[12] A. B. Goncharov, “Polylogarithms and motivic Galois groups” in Motives (Seattle, 1991) , Proc. Sympos. Pure Math. 55 , Part 2, Amer. Math. Soc., Providence, 1994, 43–96. · Zbl 0842.11043
[13] –. –. –. –., “Polylogarithms in arithmetic and geometry” in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994) , Birkhäuser, Basel, 1995, 374–387. · Zbl 0849.11087
[14] –. –. –. –., “Mixed elliptic motives” in Galois representations in Arithmetic Algebraic Geometry, (Durham, 1996) , London Math. Soc. Lecture Note Ser. 254 , Cambridge Univ. Press, Cambridge, 1998, 147–221.
[15] –. –. –. –., Multiple polylogarithms, cyclotomy and modular complexes , Math. Res. Lett. 5 (1998), 497–516. · Zbl 0961.11040
[16] –. –. –. –., Volumes of hyperbolic manifolds and mixed Tate motives , J. Amer. Math. Soc. 12 (1999), 569–618. JSTOR: · Zbl 0919.11080
[17] –. –. –. –., The dihedral Lie algebras and Galois symmetries of \(\pi_1^(l)(\mathbbP^1 - (\0, \infty\cup \mu_N)\) , Duke Math. J. 110 (2001), 397–487. · Zbl 1113.14020
[18] –. –. –. –., “Multiple \(\zeta\)-values, Galois groups, and geometry of modular varieties” in European Congress of Mathematics, Vol. I (Barcelona, 2000) , Progr. Math. 201 , Birkhäuser, Basel, 2001, 361–392. · Zbl 1042.11042
[19] ——–, Multiple \(\zeta\)-numbers, hyperlogarithms and mixed Tate motives , preprint, June 1993, Mathematical Sciences Research Institute, Berkeley, no. 058-93.
[20] ——–, Galois groups, geometry of modular varieties and graphs , Proceedings of Arbeitstagung, June 1999, preprint, no. MPIM1999-50f, http://www.mpim-bonn.mpg.de
[21] ——–, Multiple polylogarithms and mixed Tate motives ,
[22] ——–, Periods and mixed motives ,
[23] D. Kreimer, On the Hopf algebra structure of perturbative quantum field theories , Adv. Theor. Math. Phys. 2 (1998), 303–334. · Zbl 1041.81087
[24] M. Levine, “Tate motives and the vanishing conjectures for algebraic \(K\)-theory” in Algebraic \(K\)-Theory and Algebraic Topology (Lake Louise, Canada, 1991) , NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 407 , Kluwer, Dordrecht, 1993, 167–188. · Zbl 0885.19001
[25] J.-L. Loday, “Dialgebras” in Dialgebras and Related Operads , Lecture Notes in Math. 1763 , Springer, Berlin, 2001, 7–66. · Zbl 0999.17002
[26] –. –. –. –., Arithmetree , J. Algebra 258 (2002), 275–309. · Zbl 1063.16044
[27] D. Zagier, “Periods of modular forms, traces of Hecke operators, and multiple zeta values” in Research into Automorphic Forms and \(L\) Functions (Kyoto, 1992) (in Japanese), Sūrikaisekikenkyūsho Kōkyūroku 843 , Kyoto Univ., Kyoto, 1993, 162–170.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.